# SDR AALA2018090549011

- Difficulty date: September 2, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 58,146 hours, 9,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 35130
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 5H, 6H, 7H, 8H AND 17H WERE INOPERATIVE.  REPLACED EMERGENCY THE BATTERY IAW 33-51-07. OPS CHECKED OK.
